If you need an accessible version of this item please contact JSTOR User Support

The Susceptibility and Immunity of Certain Marine Fishes to Epibdella melleni, a Monogenetic Trematode

Ross F. Nigrelli and Charles M. Breder, Jr.
The Journal of Parasitology
Vol. 20, No. 5 (Sep., 1934), pp. 259-269
DOI: 10.2307/3272186
Stable URL: http://www.jstor.org/stable/3272186
Page Count: 11
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Susceptibility and Immunity of Certain Marine Fishes to Epibdella melleni, a Monogenetic Trematode
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[259]
    [259]
  • Thumbnail: Page 
260
    260
  • Thumbnail: Page 
261
    261
  • Thumbnail: Page 
262
    262
  • Thumbnail: Page 
263
    263
  • Thumbnail: Page 
264
    264
  • Thumbnail: Page 
265
    265
  • Thumbnail: Page 
266
    266
  • Thumbnail: Page 
267
    267
  • Thumbnail: Page 
268
    268
  • Thumbnail: Page 
269
    269